# SDR CA960111016

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Flow Regulator
- Condition: Leaking
- Location: Lt Well Hyd
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC FLOW REGULATOR IN LH WHEEL WELL LEAKING. REPLACED. STRIP REPORT INDICATES THAT THE INTERNAL SEALS WERE AT FAULT.
